MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 6.5 TI RECON SCREW WITH T25 SD 100; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC 6.5 TI RECON SCREW WITH T25 SD 100; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.003.030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a hardware removal of the following: two titanium recon screw, two titanium locking screw and one femoral recon nail (frn), due to non-union of the femur right side.The original date of the implant was on (b)(6) 2021, all hardware was removed intact without complications.There were no implants broken and no fragments were generated.The patient was doing well post op.This complaint involves five (5) devices.This report is for (1) 6.5 ti recon screw with t25 sd 100.This report is 2 of 5 for (b)(4).
 
Event or Problem Description
The original date of the implant was on (b)(6) 2020.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d10 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5 h5.

Brand Name
6.5 TI RECON SCREW WITH T25 SD 100
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12428625
Report Number9612488-2021-00010
Device Sequence Number17465972
Product Code HSB
UDI-Device Identifier10886982081636
UDI-Public(01)10886982081636
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.003.030
Device Catalogue Number04.003.030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date09/06/2021
Supplement Report FDA Received Date10/05/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10 / TI CANN FRN / PF 400 / RIGHT - SILE; 10 / TI CANN FRN / PF 400 / RIGHT - SILE; 5.0 TI LCKNG SCR T25 SD 42 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 42 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 50 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 50 FOR IM NAILS; 6.5 TI RECON SCREW WITH T25 SDDRIVE 95; 6.5 TI RECON SCREW WITH T25 SDDRIVE 95
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight71